# SDR ASAA1077378

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 36,105 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT NUT PLATE HOLE STA 328-344 LBL 45.5 WL 208. REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL.
